# SDR SCNA20201116247

- Difficulty date: October 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR FITTING HAS CORROSION STA 312+1, LBL 53.5, WL 207.  REMOVED AND REPLACED FLOOR FITTING FROM FWD CABIN L1 DOOR STA 312+1 LBL 53.5 WL 207, PER SRM 51-40-02-0G-0 AND DWG 141A5220 REV- FITTING STEM NO 141A5220-2 LOT NO 5097820-1 P/O 804710.
